# SDR SIMA20140913003

- Difficulty date: September 13, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- Aircraft time: 27,555 hours, 24,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMER FLOOR LIGHT STRIP INOPERATIVE.  R & R AFT EMER FLOOR LIGHT STRIP IAW AMM 33-50-12.  OPERATIONS CHECKED GOOD.
